Please wait a minute...
北京大学期刊网 | 作者  审稿人  编委专家  工作人员

首页   |   关于   |   浏览   |   投稿指南   |   新闻公告
数学进展 - 2016, Vol. 45(2): 309-319
研究论文
Galerkin 锥上的向量隐式互补问题
Vector Implicit Complementarity Problems on Galerkin Cone

傅俊义,王三华
FU Junyi, WANG Sanhua

南昌大学数学系, 南昌, 江西, 330031
Department of Mathematics, Nanchang University, Nanchang,Jiangxi, 330031, P. R. China

收稿日期: 2014-09-11
出版日期: 2016-03-10
2016, Vol. 45(2): 309-319
DOI: 10.11845/sxjz.2014144b


PDF
[165 KB]
911
下载
513
浏览

引用导出
0
    /   /   推荐

摘要 讨论Galerkin锥上带有变动序关系的向量隐式互补问题. 在适当的条件下,证明了该问题在Banach空间中Galerkin锥上的弱有效解与强解的存在定理.
Abstract:In this paper, we investigate vector implicit complementarity problems with a variable ordering relation on Galerkin cone.Under suitable assumptions, we prove existence theorems of weakly efficient solution and strong solution for vector implicit complementarity problems on Galerkin cone in Banach spaces.
PACS:  O224  
[1] Ansari, Q.H., Farajzadeh, A.P. and Schaible, S.,Existence of solutions of vector variational inequalities and vector complementarity problems, J. Global. Optim., 2009, 45(2): 297-307.
[2] Browder, F.E.,The fixed point theory of multi-valued mappings in topological vector spaces, Math. Ann., 1968, 177(4): 283-301.
[3] Chen, G.Y. and Yang, X.Q.,The vector complementarity problem and its equivalences with the weak minimal element in ordered Banach spaces, J. Math. Anal. Appl., 1990, 153: 136-158.
[4] Cottle, R.W. and Dantzig, G.B.,Complementary pivot theory of mathematical programming, Linear Algebra Appl., 1968, 1(1): 103-125.
[5] Fan, K.,Some properties of convex sets related to fixed point theorems, Math. Ann., 1984, 266(4): 519-537.
[6] Fang, Y.P. and Huang, N.J.,The vector $F$-complementary problems with demipseudomonotone mappings in Banach spaces, Appl. Math. Lett., 2003, 16(7): 1019-1024.
[7] Fu, J.Y. and Wang, S.H.,Generalized strong vector quasi-equilibrium problem with domination structure, J. Glob. Optim., 2013, 55(4): 839-847.
[8] Giannessi, F.,Theorems of the alternative, quadratic programs, and complementarity problems, In: Variational Inequalities and Complementarity Problems (Cottle, R.W., Giannessi, F. and Lions, J.L. eds.),New York: John Wiley \& Sons, 1980, 151-186.
[9] Giannessi, F., Mastroeni, G. and Yang, X.Q.,Survey on vector complementarity problems, J. Global Optim., 2012,
53(1): 53-67.
[10] Huang, N.J. and Li, J.,On vector implicit variational inequalities and complementarity problems, J. Global Optim., 2006, 34(3): 399-408.
[11] Huang, N.J., Yang, X.Q. and Chan, W.K.,Vector complementarity problems with a variable ordering relation, European J. Oper. Res., 2007, 176(1): 15-26.
[12] Isac, G.,Topological Methods in Complementarity Theory, Dordrecht: Kluwer Academics Publishers, 2000.
[13] Isac, G. and Goeleven, D.,Existence theorems for the implicit complementarity problem, Int. J. Math. Math. Sci., 1993, 16(1): 67-74.
[14] Isac, G. and Thê}ra, M.,Complementarity problem and the existence of the post-critical equilibrium state of a thin elastic plate, J. Optim. Theory Appl., 1988, 58(2): 241-257.
[15] Karamardian, S.,The nonlinear complementarity problem with applications, part $1$, J. Optim. Theory Appl., 1969, 4(2): 87-98.
[16] Karamardian, S.,The nonlinear complementarity problem with applications, part $2$, J. Optim. Theory Appl., 1969, 4(3): 167-181.
[17] Lee, B.S. and Farajzadeh, A.P.,Generalized vector implicit complementarity problems with corresponding variational inequality problems, Appl. Math. Lett., 2008, 21(10): 1095-1100.
[18] Lee, B.S., Khan, M.F. and Salahuddin,Vector $F$-implicit complementarity problems with corresponding variational inequality problems, Appl. Math. Lett., 2007,20(4): 433-438.
[19] Lemke, C.E.,Bimatrix equilibrium points and mathematical programming, Manage.Sci., 1965, 11(7): 681-689.
[20] Li, J. and Huang, N.J.,Vector $F$-implicit complementarity problems in Banach spaces, Appl.Math. Lett., 2006, 19(5): 464-471.
[21] Thê}ra, M.,Existence results for the nonlinear complementarity problem and applications to nonlinear analysis, J. Math. Anal. Appl., 1991,154(2): 572-584.
[22] Yang, X.Q.,Vector complementarity and minimal element problems, J. Optim. Theory Appl., 1993, 77(3): 483-495.
[23] Yin, H.Y. and Xu, C.X.,Vector variational inequality and implicit vector complementarity problems, In: Vector Variational Inequalities and Vector Equilibria, Mathematical Theories (Giannessi, F. ed.), Dordrecht: Kluwer Academic Publishers, 2000, 491-505.
[1] 董文, 张俊容, 王逸云, 黄拉. 一类锥约束变分不等式问题的最优性条件[J]. 数学进展, 2018, 47(3): 463-474.
[2] 于洪霞, 金 丽. 鲁棒优化研究综述[J]. 数学进展, 2016, 45(3): 321-331.
Viewed
Full text


Abstract

Cited

  Discussed   
首页 · 关于 · 关于OA · 法律公告 · 收录须知 · 联系我们 · 注册 · 登录


© 2015-2017 北京大学图书馆 .